# SDR CALA2013122393869

- Difficulty date: December 18, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,704 hours, 11,605 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Part number: BACC18AE15
- Condition: Faulty
- Location: Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALT FLAP POWER CB AT D24ON P6 PANEL POPPED.  REPLACED CB  P6D24 IAW MM STANDARD PRACTICE 20-60-00 SATIS.  PN OUT BACC18AE15, PN IN BACC18AE15.  FSEU BITE TEST PERFORMED IAW MM 27-51-00-735- 080 WITHOUT REMARKS, OK.  FSPM BITE TEST PERFORMED IAW MM 27-51-00 -735-232 SATIS WITHOUT REMARKS, OK.  FLAP ALTERNATE POWER & DRIVE OPERATIONS TEST CARRIED OUT IAW MM 27-51-00 SATIS & WITHOUT REMARKS ,OK.
